MAUDE Adverse Event Report: VYAIRE MEDICAL CATHETER SUCT W/CONTROL 10FR 50/CS; CATHETERS, SUCTION, TRACHEOBRONCHIAL

VYAIRE MEDICAL CATHETER SUCT W/CONTROL 10FR 50/CS; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number CATHETER SUCT W/CONTROL 10FR 50/CS
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr - at this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.Device not returned yet.
 
Event or Problem Description
It was reported to vyaire medical that the airlife tri-flo suction catheter's tip appears to be cut instead of rounded look.The issue occurred during patient's dental case.The doctor used a bronchoscopy to look into both sides of the lungs, checked a chest x-ray and nothing abnormal was found.It was determined that it was broken before surgery.Furthermore, there is no harm done to the patient.
 
Additional Manufacturer Narrative
Result of investigation - the suspect device returned for further evaluation.The device history record was reviewed in order to detect any issue related to the reported defect during its manufacturing.Based on the investigation and per picture and physical sample provided by the customer in which we can identify the subassembly is damaged on the tip of the tubing.The manufacturing personnel may be related with the reported defect since if they do not properly follow the instruction referred to the proper way to insert the tubes into the tip and hole forming equipment, defects such as the one reported on this complaint may occur.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
CATHETER SUCT W/CONTROL 10FR 50/CS
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine CA 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
parque undustrial mexicali iii
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key16718914
Report Number8030673-2023-00311
Device Sequence Number7347085
Product Code BSY
UDI-Device Identifier10190752145542
UDI-Public(01)10190752145542(10)0004214265
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCATHETER SUCT W/CONTROL 10FR 50/CS
Device Catalogue NumberT61C
Device Lot Number0004214265
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer04/24/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 YR
Patient SexMale